# SDR SWAA2023081782141

- Difficulty date: July 25, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EXIT LIGHT MISSING<[01] INSTALLED G4 GALLEY EXIT LIGHT AS PER BOEING AMM 33-51-01-960-802.;[02] ACCOMPLISHED OP CHECK AS PER BOEING AMM 33-51-00-720-801. OP CKECK OK.;[03] VERIFIED. STEPS # 1. AND 2.
